# SDR CALA0800412

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 29,778 hours, 9,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 62171
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY "RED" ARMREST LIGHTS ARE INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER IAW M/M 33-51-00.  OPS CHECKS GOOD.
